| Model Number |
8886627761 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Hemorrhage/Blood Loss/Bleeding (1888); Swelling (2091); Hernia (2240); Discomfort (2330); No Code Available (3191)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).(surgical intervention required) if information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the patient had hernia spray repair.The skin along the original wound was opened.The muscle layer was completely open due to the device knot untying at end.The edge of the muscle layer was freshened and skin edges.Skin closure was performed and medication was provided.After 10 days, the stitches were removed, the cranial end of wound was very sore and bleeding a little.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.